# SDR ASAA2019051929369

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,466 hours, 12,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REF FIM 21-62 TASK 848, BITE TEST #1 PZTC FOUND NO FAULT, BITE TEST #2 PZTC FAULTED TCV, RESET #2 PZTC AND RAN BOTH PACKS TO FULL WARM & FULL COOL FOR 30 MINUTES REF AMM 21-00-00, PERFORMED RECALL TEST FOUND NO ACTIVE FAULT, BITE TEST PZTC #1 & #2 PASSED NO FAULT.
